# SDR ASMF200612003

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 44,670 hours, 33,150 cycles
- Engine: Pwa JT8D219
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Cadc
- Part number: HG280D80
- Part serial: 322
- Condition: Failed
- Location: Right
- Part time: 19,303 hours, 11,680 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 90 KNOTS DUE TO A 15 KTS OF DIFFERENCE BETWEEN SPEED INDICATORS. CADC AND RT AIR SPEED INDICATOR WERE REPLACED IAW MM 34-16-01 AND 34-13-01, TESTED CORRECT.
